Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ruti

Veteran Member
  • Total Reviews

    0
  • Content Count

    103
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ruti

  • Rank
    Member

Profile Information

  • Location
    New York
  • Interests
    <br />
  1. So, I'm left with eczema post Accutane. Never had it before but, given my history of asthma, it seems that my derm should have seen the writing on the wall. Folks with asthma and hay fever have a strong chance of developing eczema. I never had it until now but I think that eczema was just hovering around waiting for an open door. I'm convinced, in my case anyway, that Accutane unlocked that door. Sux.
  2. I posted the side effects to the side effect thread. I was on twice. 1 full course and one short course.
  3. ECZEMA, severe, and most likely life-long requiring Rx steroids which serve to thin the skin and only mask the condition at best. Very expensive Rx treatments. Complete intolerance and sensitivity to soaps, creams, fragrances and lotions. Something as simple as a Band-aid will cause an intense skin reaction. Even blood and simple PPD tests are a problem. Reaction to hot and even warm water; cool showers and baths from now on. Closed down our hot tub for good - can't use it. No way. Can'
  4. I had some pretty harsh side effects from Accutane so I couldn't complete my course of the drug. I have a mixture of 40mg & 20mg pills; 110 pills in all. It seems a shame to flush, or whatever, all of these very expensive pills. Does anyone know if pharmacies or even doctors will take them back? They're still in factory sealed packages. Maybe a pharmacy can free-cycle them to someone who otherwise can't afford the treatment. I dunno... I go for a follow up in a week. I'll ask my derm
  5. It's been a year since my dance with Accutane and I have to say I'm not having fun with the left over eczema as a result. Not at all. I'm just saying that when it comes to this very powerful drug, you may just be trading one nightmare for another. I don't mean to bring you hopeful folks down. Good luck everyone. All the best.
  6. She should KNOW that excoriated acne is a real medical condition! It'd be like being annoyed with someone because they're depressed. Next time someone gets b*tchy about it tell them, most politely, to kiss off! "Excoriate†means to scratch or abrade the skin. When a person spends hours in front of a mirror squeezing and picking at every blemish, the condition is termed “excoriated acne.†All of this picking and squeezing often causes red marks where the skin becomes irritated and usually
  7. Tane was just so-so for me. Not really worth it in the end. I did a full course and then low dose right after that - which I'm going to quit. For me, it's hormonal. Tane took a slight edge off but that's about it. Not worth the hair loss, eczema and chronic dry skin and hair. I'm going to, hopefully, go on Spiro next week.
  8. I regret it mainly because it didn't work [unless I want to be on it for the rest of my life]. I will not do another round.
  9. I'll try it. Thanks! Maybe I need to make my clothes out of dryer sheets. :doubt:
  10. Sure it is. Extreme dryness causes static. I had the same thing happen. Static Guard, sprayed into a hairbrush helps. You can also try leave-in conditioners, or smoothing oils. Thanks for not being an a$$hole like the others. They've been around here for sooooo long and they have all the answers, right? My skin basically stopped making oil and now it's very dry. Now, what made the oil stop? ACCUTANE! Sheesh. I've tried all manner of so-called cures. I've tried not quite rins
  11. As in static cling. OMG it won't go away. I thought it would go after winter and all but it's still here no matter how much I moisturize and condition my hair. I'm static-y even in the pouring rain! Ugh. Hate this.
  12. I have lots of them. They got worse when I was preggers. Eye doc sez there's no cause for alarm but they are annoying. From Wiki: Floaters are suspended in the vitreous humour, the thick fluid or gel that fills the eye. Thus, they generally follow the rapid motions of the eye, while drifting slowly within the fluid. When they are first noticed, the natural reaction is to attempt to look directly at them. However, attempting to shift one's gaze toward them can be difficult since floaters fo
×